Alert archive / Tennessee / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Apr 13, 2020, 4:09 AM EDT for 4 counties in Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 4:09 AM EDT (08:09 UTC)
- Expired
- Apr 13, 2020, 7:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, TN, Johnson County, TN, Unicoi County, TN, Washington County, TN
The radar
The Knoxville radar (KMRX), 109 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 4:48 AM EDT | FLASH FLOOD | 1 Ene Hampton, TN | THE DOE RIVER NEAR THE CITY OF ROANE MOUNTAIN AND HAMPTON ARE OUT OF ITS BANKS. SEVERAL ROADS WERE FLOODED AS WELL. |
| Apr 13, 5:48 AM EDT | FLASH FLOOD | Erwin, TN | HOMES ARE BEING EVACUATED IN THE TEMPLE HILL AREA DUE TO FLOODING OF UPPER HIGGINS CREEK AND RICE CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061
WGUS54 KMRX 130809
FFWMRX
TNC019-091-171-179-131115-
/O.NEW.KMRX.FF.W.0009.200413T0809Z-200413T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
409 AM EDT Mon Apr 13 2020
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Washington County in east Tennessee...
Unicoi County in east Tennessee...
Johnson County in east Tennessee...
Carter County in east Tennessee...
* Until 715 AM EDT.
* At 408 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Johnson City, Elizabethton, Erwin, Mountain City, Jonesborough,
Banner Hill, Central, Midway, Pine Crest and Gray.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3641 8174 3634 8171 3636 8179 3631 8190
3612 8203 3611 8213 3615 8215 3616 8222
3609 8240 3598 8251 3597 8261 3608 8258
3615 8265 3641 8263 3642 8269 3644 8242
3639 8238 3640 8219 3660 8187 3661 8165
FLASH FLOOD...RADAR INDICATED
$$
DHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 3:40 AM EDT, 29 minutes earlier.
Area forecast discussion, Apr 13, 3:40 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
340 AM EDT Mon Apr 13 2020
.SHORT TERM...(Today and tonight)...
Area of showers with a few embedded thunderstorms is now about to
move out of the forecast area. Behind this area scattered showers
were developing across middle and west Tennessee with some
thunder. This convection is just ahead of the surface low and
front approaching Nashville at this time. Strong pressure
gradient still exists from east to west across forecast area and
also west of the front. Winds will increase again in the next few
hours ahead of the front and behind it so have extended the Wind
Advisories through early afternoon western sections and late
afternoon over the northeast. The heavy rains have caused
widespread flooding problems and will continue FFA until 900 AM.
Temperatures are near 60 across the region and should hold steady
the next few hours. There maybe some rises in the eastern sections
this morning. But with the strong cold front moving in by early
afternoon temperatures will begin to fall later in the day.
Tonight temperatures will fall into the mid 30s to lower 40s.
Could be some patchy frost but winds should stay about 5 to 10 mph
from the north and northwest through most of the night so little
frost expected.
TD
.LONG TERM...(Tuesday through Sunday night)...
Below normal temperatures will be the main story of the long-term
period. A shortwave will amplify longwave troughing across the
Eastern CONUS on Tuesday and Tuesday night with some light rain or
snow showers expected across the area as a cold front moves
through. Snow should be light and limited to the higher
elevations. Surface high pressure moves in on Wednesday and
Thursday. With much colder air across the area, expect below
normal temperatures on Tuesday through Thursday. In addition,
widespread frost and freeze risk will be possible on Tuesday
night, and even moreso, on Wednesday night through Thursday
morning.
Southwest flow increases Friday with warmer temperatures near normal
by late week into the weekend. Models diverge on timing next
weekend, but another approaching trough and surface cold front in
forecast to bring increasing rain chances on Saturday and Sunday.
Did not include higher than chance PoPs at this time because of
large model differences next weekend.
JB
&&
.AVIATION...
06Z TAF DISCUSSION.
Showers and thunderstorms still moving northeast across east
Tennessee tonight with MVFR conditions due to low ceilings and
visibilities. With the heavier showers and storms local IFR
conditions possible. Strong winds from the south to southwest
will switch to the west and northwest as a cold front moves
through later tonight. Precipitation will end in the morning and
ceilings will slowly lift to VFR between about 18 to 21Z Monday.
TD
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 62 43 65 40 60 / 10 0 10 30 0
Knoxville McGhee Tyson Airport, TN 63 42 61 40 58 / 20 10 10 40 10
Oak Ridge, TN 62 41 61 38 58 / 30 10 10 40 0
Tri Cities Airport, TN 64 38 60 37 54 / 30 10 20 60 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 9 AM EDT this morning for Cherokee-Clay.
Wind Advisory until 2 PM EDT this afternoon for Cherokee-Clay.
TN...High Wind Warning until 8 AM EDT this morning for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
Flash Flood Watch until 9 AM EDT /8 AM CDT/ this morning for
Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
Claiborne-East Polk-Hamilton-Knox-Loudon-Marion-McMinn-
Meigs-Morgan-North Sevier-Northwest Blount-Northwest Monroe-
Rhea-Roane-Scott-Sequatchie-Sevier Smoky Mountains-
Southeast Monroe-Union-West Polk.
Wind Advisory until 5 PM EDT this afternoon for Anderson-
Campbell-Claiborne-Grainger-Hamblen-Hancock-Hawkins-
Jefferson-Knox-North Sevier-Northwest Blount-Northwest
Carter-Northwest Cocke-Northwest Greene-Sullivan-Union-
Washington.
Wind Advisory until 2 PM EDT /1 PM CDT/ this afternoon for
Bledsoe-Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-
Meigs-Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-
West Polk.
VA...Wind Advisory until 5 PM EDT this afternoon for Lee-Russell-
Scott-Washington-Wise.
&&Hazardous weather outlook, Apr 13, 3:34 AM EDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 334 AM EDT Mon Apr 13 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-140745- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 334 AM EDT Mon Apr 13 2020 /234 AM CDT Mon Apr 13 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight ...Windy Conditions Today, especially this morning... ...Flooding Concerns will Diminish this Morning... Large area of showers and thunderstorms with moderate to heavy will move out the area early this morning. However, some river flooding, roadway flooding, and ponding of low lying areas will remain through most of the day. Windy conditions can be expected today, especially this morning, area-wide. Winds will become westerly and increase to 15 to 30 mph with gusts up to 50 mph possible this morning. Winds will decrease this afternoon to 10 to 15 mph by this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Frost is possible across the Plateau and southwest Virginia Tuesday night and area-wide Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Local storm report, Apr 13, 3:34 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
334 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD ALCOA 35.79N 83.98W
04/13/2020 BLOUNT TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODED ROADS IN NW
BLOUNT COUNTY; FLOODING OF A BUSINESS AND A
HOME. TIME IS APPROXIMATE.
&&Local storm report, Apr 13, 3:41 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
341 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 4 E MURPHY 35.09N 83.96W
04/13/2020 CHEROKEE NC 911 CALL CENTER
ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
ROAD.
&&Local storm report, Apr 13, 3:54 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
354 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM FLASH FLOOD 2 SE TUSQUITEE 35.06N 83.74W
04/13/2020 CLAY NC PUBLIC
SEVERAL FLOODED ROADWAYS EARLIER THIS
MORNING.
&&
DHLocal storm report, Apr 13, 3:57 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
357 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 1 SSW CLEVELAND 35.16N 84.88W
04/13/2020 BRADLEY TN LAW ENFORCEMENT
SEVERAL ROADWAYS IN CLEVELAND, TN ARE
FLOODED. SOME IMPASSABLE.
&&
DHLocal storm report, Apr 13, 4:01 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG DUNLAP 35.38N 85.39W
04/12/2020 SEQUATCHIE TN EMERGENCY MNGR
TREES DOWN NEAR DUNALP.
0835 PM NON-TSTM WND GST 5 SW ONEIDA 36.46N 84.58W
04/12/2020 M51 MPH SCOTT TN AWOS
SCOTT COUNTY AIRPORT.
1000 PM FLASH FLOOD JASPER 35.06N 85.63W
04/12/2020 MARION TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODING OF ROADS AND
HOMES IN SOUTH PITTSBURG, KMIBALL, JASPER,
AND SEQUATCHIE. MANY CREEKS AND STREAMS HAVE
OVERFLOWED THEIR BANKS.
1120 PM TORNADO 5 SSE CHATTANOOGA 35.00N 85.22W
04/12/2020 HAMILTON TN EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM 5 SSE
CHATTANOOGA FOR TIME. MANY STRUCTURES
DAMAGED AND DESTROYED IN THE EAST RIDGE AREA
UP ALONG I-75 TOWARD THE SHALLOWFORD ROAD
AREA NORTH OF EAST BRAINERD. INJURIES
UNKNOWN.
1124 PM TSTM WND GST 4 SE CHATTANOOGA 35.03N 85.20W
04/12/2020 M62 MPH HAMILTON TN ASOS
CHATTANOOGA AIRPORT.
1148 PM TORNADO 2 SSE CLEVELAND 35.15N 84.85W
04/12/2020 BRADLEY TN EMERGENCY MNGR
MULTIPLE ENTRAPMENTS AND INJURIES. RESPONSE
ONGOING. EAST CLEVELAND AREA AROUND BATES
PIKE AND BENTON PIKE. MULTIPLE REQUESTS FOR
HEAVY EQUIPMENT TO MOVE DEBRIS.
1151 PM TSTM WND DMG 2 W OCOEE 35.13N 84.75W
04/12/2020 BRADLEY TN PUBLIC
FOUR LARGE TREES DOWN. SHED DESTROYED. EAST
CLEVELAND AREA.
1153 PM TSTM WND DMG 1 SSW OOLTEWAH 35.20N 85.13W
04/12/2020 HAMILTON TN TRAINED SPOTTER
TREES KNOCKED DOWN. POWER OUT. HAM RADIO
TOWER DOWN. REPORTED AT 8612 BILL REED RD
OOLTEWAH.
1247 AM FLASH FLOOD 3 SW MADISONVILLE 35.48N 84.39W
04/13/2020 MONROE TN PUBLIC
NUMEROUS ROADS FLOODED. WATER RESCUE IN
PROGRESS ON MAXWELL RD. AT COUNTY FARM ROAD.
VEHICLE TRAPPED BETWEEN FLOODED AREAS.
0130 AM TSTM WND DMG 4 E MURPHY 35.09N 83.96W
04/13/2020 CHEROKEE NC 911 CALL CENTER
ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
ROAD.
0157 AM FLASH FLOOD SEYMOUR 35.88N 83.77W
04/13/2020 SEVIER TN TRAINED SPOTTER
REPORTS OF IMPASSABLE ROADS DUE TO FLOODING.
0230 AM FLASH FLOOD ALCOA 35.79N 83.98W
04/13/2020 BLOUNT TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODED ROADS IN NW
BLOUNT COUNTY; FLOODING OF A BUSINESS AND A
HOME. TIME IS APPROXIMATE.
&&Local storm report, Apr 13, 4:04 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST 3 ESE WEARS VALLEY 35.70N 83.61W
04/12/2020 M62 MPH SEVIER TN PARK/FOREST SRVC
RECORDED AT COVE MOUNTAIN WIND TOWER. TIME
ESTIMATED.
0130 PM NON-TSTM WND GST 2 S CAMP CREEK 36.06N 82.76W
04/12/2020 M66 MPH GREENE TN MESONET
RECORDED AT CAMP CREEK WIND TOWER.
0830 PM TSTM WND DMG DUNLAP 35.38N 85.39W
04/12/2020 SEQUATCHIE TN EMERGENCY MNGR
TREES DOWN NEAR DUNALP.
0835 PM NON-TSTM WND GST 5 SW ONEIDA 36.46N 84.58W
04/12/2020 M51 MPH SCOTT TN AWOS
SCOTT COUNTY AIRPORT.
1000 PM FLASH FLOOD JASPER 35.06N 85.63W
04/12/2020 MARION TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODING OF ROADS AND
HOMES IN SOUTH PITTSBURG, KMIBALL, JASPER,
AND SEQUATCHIE. MANY CREEKS AND STREAMS HAVE
OVERFLOWED THEIR BANKS.
1120 PM TORNADO 5 SSE CHATTANOOGA 35.00N 85.22W
04/12/2020 HAMILTON TN EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM 5 SSE
CHATTANOOGA FOR TIME. MANY STRUCTURES
DAMAGED AND DESTROYED IN THE EAST RIDGE AREA
UP ALONG I-75 TOWARD THE SHALLOWFORD ROAD
AREA NORTH OF EAST BRAINERD. INJURIES
UNKNOWN.
1124 PM TSTM WND GST 4 SE CHATTANOOGA 35.03N 85.20W
04/12/2020 M62 MPH HAMILTON TN ASOS
CHATTANOOGA AIRPORT.
1148 PM TORNADO 2 SSE CLEVELAND 35.15N 84.85W
04/12/2020 BRADLEY TN EMERGENCY MNGR
MULTIPLE ENTRAPMENTS AND INJURIES. RESPONSE
ONGOING. EAST CLEVELAND AREA AROUND BATES
PIKE AND BENTON PIKE. MULTIPLE REQUESTS FOR
HEAVY EQUIPMENT TO MOVE DEBRIS.
1151 PM TSTM WND DMG 2 W OCOEE 35.13N 84.75W
04/12/2020 BRADLEY TN PUBLIC
FOUR LARGE TREES DOWN. SHED DESTROYED. EAST
CLEVELAND AREA.
1153 PM TSTM WND DMG 1 SSW OOLTEWAH 35.20N 85.13W
04/12/2020 HAMILTON TN TRAINED SPOTTER
TREES KNOCKED DOWN. POWER OUT. HAM RADIO
TOWER DOWN. REPORTED AT 8612 BILL REED RD
OOLTEWAH.
1247 AM FLASH FLOOD 3 SW MADISONVILLE 35.48N 84.39W
04/13/2020 MONROE TN PUBLIC
NUMEROUS ROADS FLOODED. WATER RESCUE IN
PROGRESS ON MAXWELL RD. AT COUNTY FARM ROAD.
VEHICLE TRAPPED BETWEEN FLOODED AREAS.
0130 AM FLASH FLOOD 1 SSW CLEVELAND 35.16N 84.88W
04/13/2020 BRADLEY TN LAW ENFORCEMENT
SEVERAL ROADWAYS IN CLEVELAND, TN ARE
FLOODED. SOME IMPASSABLE.
0130 AM TSTM WND DMG 4 E MURPHY 35.09N 83.96W
04/13/2020 CHEROKEE NC 911 CALL CENTER
ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
ROAD.
0157 AM FLASH FLOOD SEYMOUR 35.88N 83.77W
04/13/2020 SEVIER TN TRAINED SPOTTER
REPORTS OF IMPASSABLE ROADS DUE TO FLOODING.
0230 AM FLASH FLOOD ALCOA 35.79N 83.98W
04/13/2020 BLOUNT TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODED ROADS IN NW
BLOUNT COUNTY; FLOODING OF A BUSINESS AND A
HOME. TIME IS APPROXIMATE.
0233 AM FLASH FLOOD 2 SE TUSQUITEE 35.06N 83.74W
04/13/2020 CLAY NC PUBLIC
SEVERAL FLOODED ROADWAYS EARLIER THIS
MORNING.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:10 PM EDT | Special Weather Statement | MRX | Marion | 35 min |
| Apr 12, 8:52 PM EDT | Special Weather Statement | MRX | Bradley | 53 min |
| Apr 12, 8:56 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 49 min |
| Apr 12, 9:14 PM EDT | Special Weather Statement | MRX | Polk | 46 min |
| Apr 12, 9:30 PM EDT | Special Weather Statement | MRX | McMinn, Monroe | 45 min |
| Apr 12, 9:37 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 53 min |
| Apr 12, 9:40 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Roane, Scott | 3 hr |
| Apr 12, 9:43 PM EDT | Areal Flood Advisory | MRX | Marion | 3 hr |
| Apr 12, 9:56 PM EDT | Areal Flood Advisory | MRX | Morgan, Scott | 3 hr |
| Apr 12, 9:59 PM EDT | Tornado Warning | MRX | Polk | 31 min |
| Apr 12, 10:08 PM EDT | Special Weather Statement | MRX | Hamilton | 52 min |
| Apr 12, 10:28 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 29 min |
| Apr 12, 10:36 PM EDT | River Flood Advisory | MRX | Morgan, Roane | 12 hr |
| Apr 12, 10:44 PM EDT | Flash Flood Warning | MRX | Marion, Sequatchie | 3 hr |
| Apr 12, 11:03 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 57 min |
| Apr 12, 11:06 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Scott | 3 hr |
| Apr 12, 11:16 PM EDT | Tornado Warning | MRX | Hamilton, Polk | 29 min |
| Apr 12, 11:28 PM EDT | Tornado Warning | MRX | Bradley, Polk | 32 min |
| Apr 12, 11:41 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 49 min |
| Apr 12, 11:56 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Polk | 34 min |
| Apr 12, 11:59 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 3 hr |
| Apr 13, 12:13 AM EDT | Severe Thunderstorm Warning | MRX | Monroe | 62 min |
| Apr 13, 12:19 AM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more | 3 hr |
| Apr 13, 12:22 AM EDT | Areal Flood Warning | MRX | McMinn, Monroe, Polk | 3 hr |
| Apr 13, 12:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 44 min |
| Apr 13, 12:43 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Jefferson, Knox, Loudon, Monroe and 1 more | 3 hr |
| Apr 13, 12:59 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 3 hr |
| Apr 13, 1:00 AM EDT | Severe Thunderstorm Warning | MRX | Blount | 24 min |
| Apr 13, 1:14 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 3 hr |
| Apr 13, 1:36 AM EDT | Flash Flood Warning | MRX | McMinn, Monroe | 3 hr |
| Apr 13, 1:46 AM EDT | Flash Flood Warning | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| Apr 13, 1:50 AM EDT | Areal Flood Warning | MRX | Blount, Sevier | 3 hr |
| Apr 13, 1:58 AM EDT | Areal Flood Advisory | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 3 more | 3 hr |
| Apr 13, 2:03 AM EDT | Areal Flood Advisory | MRX | Carter, Cocke, Greene, Hawkins, Johnson, Sullivan and 2 more | 3 hr |
| Apr 13, 3:05 AM EDT | Areal Flood Warning | MRX | Carter, Greene, Hamblen, Hawkins, Sullivan, Washington | 3 hr |
| Apr 13, 5:22 AM EDT | Flash Flood Warning | MRX | Blount, Sevier | 3 hr |
| Apr 13, 5:25 AM EDT | River Flood Warning | MRX | Morgan, Roane | 10 hr |
| Apr 13, 6:45 AM EDT | Areal Flood Warning | MRX | Meigs | 3 hr |
| Apr 13, 7:13 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 2 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Hancock | 38 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Sevier | 26 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Blount | 17 hr |
| Apr 13, 8:00 AM EDT | River Flood Advisory | MRX | Polk | 3 hr |
| Apr 13, 8:21 AM EDT | River Flood Warning | MRX | Cocke, Jefferson | 48 hr |
| Apr 13, 8:46 AM EDT | River Flood Advisory | MRX | Greene, Unicoi, Washington | 7 hr |
| Apr 13, 9:14 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 6 hr |
| Apr 13, 9:41 AM EDT | River Flood Warning | MRX | Hancock | 16 hr |
Nearby
Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.